# SDR RAIA961285

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Inoperative
- Location: Lt Engine
- Part time: 490 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4734 - LEFT FUEL LOW PRESSURE CAP LIGHT ILLUMINATED ON TAKEOFF ROLL.  REPLACED FUEL LOW PRESSURE SWITCH. (X)
